MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM; KNEE COMPONENT
Model Number 25001208
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent a revision surgery due to the tibial hinge component post fracturing.
 
Additional Manufacturer Narrative
This product is not commercially available by mpo.Therefore the event is not reportable.Please void the initial report.

Brand Name
GUARDIAN TIBIAL SLEEVE POLY SPACER 8MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10071575
Report Number3010536692-2020-00362
Device Sequence Number2848255
Product Code JDI
UDI-Device IdentifierM684250012081
UDI-PublicM684250012081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25001208
Device Catalogue Number25001208
Device Lot Number1699786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/01/2020
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date10/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR